I am Dr. P. Jyoti, MD. I promise to use my full experience and knowledge to provide answers specific to your question. Feel free to ask me anything.
Hello would you like to chat on this? Please type into your message box and press 'enter' or 'reply' to send the message so that we can have a live chat.
Hi Dr. P
do you have any tremors, etc?
hello, do you have any tremors, etc?
well let me reassure you
this is not a serious problem and is due to stress
at your age memory loss is overwhelmingly due to stress and not due to any actual disease condition
the feelings of being spaced out, etc are all symptoms of stress
the qvar is not likely to be related
so it is most likely not HIV/brain tumor/anything else like that
dont worry about this, it is entirely due to to stress
not at all
it is definitely not due to anything like that, dont worry
its just stress and nothing else
do tell your doctor also about this and he may give you anti anxiety medicines if he feels it will be helpful
but its stress and nothing else, stop thinking about it
If the question has been answered to your satisfaction, you need to rate my service positively.Rating system is the row of faces below - click on a happy face to give a good rating. Bonus is always welcome Thank you.Dr. P. Jyoti
any further questions?
No, I went to see my doctor today as a checkup on the QVAR and he suggested I take it 3x daily and I explained to him that I have had a persistently upset stomach and odd appetite for about two weeks and he suggested stress as well
The memory loss was just very very concerning for me
thats right, i can appreciate your concern
but dont worry, its not a neurological problem or something like that
its just stress and not a disease
so dont worry, try not to think about it
Hope this shows you the way forward - wish you good health and a quick recovery.
Please remember to rate my service once you have all the information you need. If you have any other questions, please ask me – I’ll be happy to respond. Bonus is always welcome - Thank you!Dr.P.Jyoti, MD.
okay thanks for your help dr. p, I appreciate it. I will try not to think about it and do what I can to de-stress
thats right, dont worry, nothing to worry about here
you as well
do discuss with your docotr about anti anxiety pills if necessary
good day then